# SDR DALA2025022001334

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819884) CORROSION AFT CARGO BAY THRESHOLD WEB AT STA 787+6 - 847 STR 25R WL 160. REMOVED AND REPLACED AFT CARGO BAY THRESHOLD WEB FROM STA 787+6 TO 847 IAW B737 SRM 51-40-02-0G AND DWG=146A8340 REV=B.
